Posted 11/27/2011 7:28 AM (GMT -6)
I hate to disagree with mod's. But it has caused me terrible deep burping, when I go to start eating, it is deep uncomfortable burbing, it lasts until I swallow or start to swallow, I was also on asacol and imuran, Ithought it was the asacol, so I stopped that drug, but continued on imuran, still deep uncomfortable burp, it's kind of like hiccup and burp. there is difference between acid reflux and this. It's really more of hiccup, but like I said, really uncomfortable. I think it's so uncomfortable, I would like to stop all cd med's except pred. right now it's the only thing that keeps my throat and mouth flared down, my ins. is mexican, just so I can get med's. but the dr's are the worst I have ever talked to in my life, they aren't qualified, my gi has never had cd patient, well I'm not going to waste my time with that guy, I did once. So I have a gp down there, I tell her what I want and she writes it out, so I'm really my own dr. I do my own self medicating, I have 8 months before medicare, I had to wait 2 years from oncet of disability, so in august, if I'm still alive, I get my dr's back, as it was our ins. got so screwed up, that when I had my last rem infusion, was in between ins. and the bill was $20,000. so I got the bill and submitted it, I knew what was going to happen, the hosp. checked after infusion, so thats right, they had to write off that 20 grand, they knew Iwasn't going to give them $20 a month, so I had to write hardship letter and send them our bank statements, the next bill I got from hosp. said 0 balance bring proper ins. next time.